Medical Questions > Conditions and Diseases > Lupus Forum

Flare-ups and mood swings on prednisone

I have a friend and she recently had a flareup and she started acting like a different person... Is this normal??? I'm concerned! I think she's on prednisone and I can tell when she is taking it and when she isn't. She acts cold and distant when taking it, but her gentle self when not taking it/ not flaring up. She is almost completely apathetic or mean about about everything one moment then totally the opposite another. Her anxiety is through the roof and just isn't thinking rationally! Is this normal for flare-ups and the medicine? HOW LONG IS THIS SUPPOSED TO LAST??? Please help, I am VERY concerned.
Did you find this post helpful?
|
Must Read
Learn the basics about autoimmune disorders, including risk factors, diagnosis, and treatment options. ...
Learn about risk factors to developing an autoimmune disorder. ...
Learn about screening and diagnosis options available for autoimmune disorders....